Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having hiatus hernia, high blood pressure, fibromyalgia and placed with heart stents. Is it safe to take movicol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Is it safe to take movicol with all the following medical conditions-
1 sliding haetil hernia
2 heart stents fitted
3 high blood pressure
4 fybromialger
Posted Mon, 23 Apr 2012 in Medicines and Side Effects
Answered by Dr. Shanthi.E 7 hours later

Thanks for posting your query.

Yes, it is very safe to take Movicol in the presence of these above mentioned conditions i.e. sliding hiatus hernia, presence of heart stents, high blood pressure and fibromyalgia.

Movicol contains macrogol ( polyethylene glycol), it is a osmotic laxative. It is an over the counter medication. So, do not worry.

I warn about abusing these laxatives, which in turn cause problems. Hence you should be judgemental in using it, if unable to decide, approach a local physician.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor